# SDR CALA2024012200177

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N884UA
- Make and model: Airbus A319-132
- Aircraft serial: 2579
- Aircraft time: 47,701 hours, 24,107 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042602792
- Condition: Out Of Position
- Location: Cabin Pressure
- Part time: 8,933 hours, 4,096 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

VENT AVNCS SYS FAULTON STATUS UNABLE TO RESET. AEVC TEST SHOWS SKIN AIR OUTLET. PLACED ON MEL 2126C. COMPLIED WITH DDPG AND MM 21-26-00-040-002-A. AEVC TEST COMPLIED WITH. COMPLIED WITH DDPG. OK TO MEL. VALVE, SKIN AIR OFF 31-2125-9-0001 2792 ON 31-2125-9-0001 0282 VALVE, SKIN AIR OFF 31-2125-9-0001 2792 ON 0000 REMOVED AND REPLACED SKIN AIR OUTLET VALVE IAW AMM 21-26-53. OPS CK GOOD. NO FURTHER DEFECTS NOTED. VENT AVNX SYS MESSAGE NO LONGER ACTIVE. PARTS USED: 31-2125-9-0001,QTY :1 18-2126-3-0092,QTY :1 40-0595-3-4206,QTY :1 40-0608-3-0272,QTY :1 40-0597-3-0713,QTY :1 1865638,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1865638 SN OFF 0746 IPC REFERENCE # 21-26-03.
